# SDR R61A201309180965

- Difficulty date: September 18, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CDSP22003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT LAV FWD FLOOR SPLIT JOINT OTBD FITTING CORRODED.  MX R & R AFT LAV FORWARD FLOOR SPLIT JOINT OTBD FITTING IAW CMM 25-41-04, PN CDSP2200-3, BRACKET.  AIRCRAFT REMAINS FOR COMPLETION OF HEAVY CHECK. SHOULD BE R61A201309180965 SHOULD NOT BE R61A201309180964
